# SDR 2013FA0000409

- Difficulty date: July 7, 2013
- Submitted: July 16, 2013
- Operation: General aviation
- Aircraft: N403LS
- Make and model: Lear 45LEAR
- Aircraft serial: 452124
- Aircraft time: 2,661 hours, 1,517 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Panel
- Part number: 4517561
- Part serial: K38569
- Condition: Burned
- Location: A/C System
- Part time: 2,661 hours, 1,517 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A, H
- Precautionary procedure: H, D

## Discrepancy

AIR CONDITIONER FAILED DURING TAXI OUT.  INVESTIGATION REVEALED THE AIR CONDITIONING POWER PANEL PN 45-1756-1 HAD SEVERAL LOOSE CONNECTIONS AND 2 CONNECTIONS WITH NO HARDWARE WHICH WAS FOUND IN THE BOTTOM OF THE POWER PANEL.  THE LOOSE AND MISSING HARDWARE RESULTED IN SEVER ARCHING AND OVERHEATING OF THE PANEL ASSY RESULTING IN A POSSIBLE FIRE.
